# SDR 95FDEA01576

- Difficulty date: October 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188FE
- Make and model: Boeing 727-22
- Aircraft serial: 19081
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 320-360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NR 0559, FOUND SIDE SKIN CORROSION AT BS 320 TO 360 WL 160, BS 328 TO 332 RBL 17 FROM WL 145 TO 160, BS 280 RBL 17 FROM WL 145 AND CRACKED SHEAR TIE AT BS 325 RBL 17 TO 22.  COMPLIED WITH EA 7-5310-25937.
